Reductions of -dimensional semistable representations with large -invariant

John Bergdall, Brandon Levin, Tong Liu

Research output: Contribution to journalArticlepeer-review


We determine reductions of -dimensional, irreducible, semistable, and non-crystalline representations of with Hodge-Tate weights <![CDATA[ $0 and with -invariant whose p-adic norm is sufficiently large, depending on k. Our main result provides the first systematic examples of the reductions for.

Original languageEnglish (US)
Pages (from-to)2619-2644
Number of pages26
JournalJournal of the Institute of Mathematics of Jussieu
Issue number6
StatePublished - Nov 1 2023


  • local Galois representations modulo p
  • p-adic Hodge theory
  • semistable representations

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Reductions of -dimensional semistable representations with large -invariant'. Together they form a unique fingerprint.

Cite this